Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have pain in vagina, headache and mood swing. Cure for symptoms?

umm well im a 33 year old woman and i i have been haveing alot of pain down in the vaginal area its not insde its on the lip on the left side it comes and goes but when it come it hurts i have no clue what this means but i have also had aheadche for about ooo a month nowit just wont give up im so tiered hot one minute cold the next and mood swing omg HELP
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello, thanks for using HCM.
there are several causes of vulva pain that include infectious, traumatic and allergic causes. Infectious causes include Candidiasis and bartholin gland abscess or cyst. The bartholin glands are located at the 4 and 8 o'clock positions with respect to the opening of the vagina and could become infected forming an abscess or become blocked to form a cyst. both conditions are associated with pain on the side and usually with swelling.
If the pains started before the headaches and mood swings, it is likely that it is stress as you worry about the pain that is the cause, if other wise other causes have to be investigated.
However, its only after a close look and examination that the diagnosis could be certain, so i will advice you see a Doctor and in the main time avoid wearing tight and non cotton under wears, and also avoid using irritative creams.
Best regards and hope this helps.
Answered: Sun, 17 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor